Skip to main content Accessibility help
×
Home

Functions and measures on products spaces

  • A. G. Babiker (a1) and J. D. Knowles (a2)

Extract

The results we present were motivated by the product measure problem for Baire measures. For two completely regular Hausdorff spaces X and Y, with totally finite a- additive measures μ and ν defined on the Baire σ- algebras 0(X) and 0(Y) respectively, under what conditions may we define a measure λ on the Baire σ-algebra 0(X × Y), extending the product measure μ ⊗ ν defined on the product σ-algebra 0(X) × 0(Y) and satisfying a Fubini theorem?

Copyright

References

Hide All
1.Bledsoe, W. W. and Morse, A. P.. Product Measures. Trans. Amer. Math. Soc., 79 (1955), 173215.
2.Bourbaki, N.. General Topology (Addison Wesley, 1966).
3.Bourbaki, N.. Integration, Ch. IX (Hermann, Paris, 1969).
4.Comfort, W. W. and Hager, A. W.. The projection mapping and other continuous functions on a product space. Math. Scand., 28 (1971), 7790.
5.Fremlin, D. H.. Products of radon measures: a counter-example. Canad. Math. Bull., 19 (1976), 285289.
6.Fremlin, D. H., Garling, D. J. H. and Haydon, R. G.. Bounded measures on topological spaces. Proc. London Math. Soc., 25 (1972), 115136.
7.Gillman, L. and Jerison, M.. Rings of continuous functions (Van Nostrand, 1960).
8.Gowrisankaran, K.. Measurability of functions in product spaces. Proc. Amer. Math. Soc., 31 (1972), 485488.
9.Knowles, J. D.. Measures on topological spaces. Proc. London Math. Soc., 17 (1967), 139156.
10.Rao, B. V.. On discrete Borel spaces. Acta Math. Acad. Sci. Hungaricae, 22 (1971), 197198.
11.Ressel, P.. Some continuity and measurability results on spaces of measures. Math. Scand., 40 (1977), 6978.
12.Ross, K. A. and Stromberg, K.. Baire sets and Baire measures. Arkiv för Mat., 6 (1965), 151160.
13.Sentilles, F. D.. Bounded continuous functions on a completely regular space. Trans. Amer. Math. Soc., 168 (1972), 311336.
14.Weinsacker, H.. Strong measurability, lifting and the Choquet theorem. Springer Lecture Notes 695, Measure theory applications to stochastic analysis Proc. (1977). Ed. Kallianpur, G. and Kolzow, D. 1978.
15.Varadarajan, V. S.. Measures on topological spaces. Mat. Sb., NS. 55 (97) (1961), 33100 (Russian)–Amer. Math. Soc Transl. (2), 48, 141–228 (English).
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed